# SDR LR7A9976

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 3914878
- Condition: Corroded
- Location: Bs 599
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HST5316 (ST-16) FOUND RT FS 599 VERTICAL BEAM CORRODED AT WL 146.  NDI INSPECTION, NO CRACKS.  REPAIRED IAW MEA 382-53-99-108.
